# SDR WX0A2015032200001

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 54,264 hours, 51,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONGERON 26L HAS CORROSION JUST AFT OF SKIN SPLICE BETWEEN BS 218 & 237, IN THE FWD CARGO BAY.  REMOVED CORRODED FINGER DOUBLER & INSTALLED DOUBLER & FILLER IAW EA 28-2015 046.
